# SDR A6WA2019080946785

- Difficulty date: August 6, 2019
- Submitted: August 9, 2019
- Operation: Air carrier
- Aircraft: N419AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7633
- Aircraft time: 37,891 hours, 36,271 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Bracket
- Part number: 600120258
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING I/B LEADING EDGE ATTACH BRACKET IS CRACKED.     REPLACED BRACKET IAW SRM 51-41-02.
